zbMATH — the first resource for mathematics

On normal forms of singular Levi-flat real analytic hypersurfaces. (English) Zbl 1215.32016
A classical theorem due to E. Cartan states that a real analytic smooth Levi-flat hypersurface \(M\) in \(\mathbb{C}^{n}\) is locally biholomorphic to a hypersurface of the form \(\{\mathcal{R}e(z_{1})=0\}\). D. Burns and X. Gong [Am. J. Math. 121, No. 1, 23–53 (1999; Zbl 0931.32009)] proved that, if \(M=F^{-1}(0)\) is Levi-flat, where \(F:(\mathbb{C}^{n},0)\rightarrow(\mathbb{R},0)\), \(n\geq 2\), is a germ of real analytic function such that \[ F(z_{1},\dots,z_{n})=\mathcal{R}e(z_{1}^{2}+\dots+z_{n}^{2})+h.o.t, \]
then \(M\) is locally biholomorphic to a hypersurface of the form \(\{\mathcal{R}e(z_{1}^{2}+\dots+z_{n}^{2})=0\}\).
In the paper under review, the author exhibits similar normal forms in a situation more general. More precisely, the author proves that, if
\[ F(z)=\mathcal{R}e(P(z)) + h.o.t, \]
such that \(M=F^{-1}(0)\), where \(F: (\mathbb C^n,0)\to(\mathbb R,0)\) is a germ of real analytic functions, is Levi-flat at \(0\in\mathbb{C}^{n}\), \(n\geq{2}\), where \(P(z)\) is a homogeneous polynomial of degree \(k\) with an isolated singularity at \(0\in\mathbb{C}^{n}\) and Milnor number \(\mu\), then there exists a holomorphic change of coordinates \(\phi\) such that \(\phi(M)=\{\mathcal{R}e(h)=0\}\), where \(h(z)\) is a polynomial of degree \(\mu+1\) and \(j^{k}_{0}(h)=P\).
The idea of the proof is to study the singular set of the complexification of the Levi \(1\)-form and to apply a result of D. Cerveau and A. Lins Neto [Am. J. Math. 133, No. 3, 677–716 (2011; Zbl 1225.32038)]. The result follows from a generalization of the Morse lemma.

32V40 Real submanifolds in complex manifolds
37F75 Dynamical aspects of holomorphic foliations and vector fields
Full Text: DOI arXiv
[1] V.I. Arnold. Normal Form of functions in the neighbourhood of degenerate critical points. UNM, 29(2) (1974), 11–49; RMS, 29(2) (1974), 19–48.
[2] V.I. Arnold, S.M. Gusein-Zade and A.N. Varchenko. Singularities of Differential Maps. Vol. I, Monographs in Math., vol. 82, Birkhäuser (1985).
[3] D. Burns and X. Gong. Singular Levi-flat real analytic hypersurfaces. Amer. J. Math., 121 (1999), 23–53. · Zbl 0931.32009
[4] D. Cerveau and A. Lins Neto. Local Levi-Flat hypersurfaces invariants by a codimension one holomorphic foliation. To appear in Amer. J. Math. · Zbl 1225.32038
[5] A. Fernández-Pérez. Singular Levi-flat hypersurfaces. An approach through holomorphic foliations. Ph.D. Thesis IMPA-Brazil (2010).
[6] F. Loray. Pseudo-groupe d’une singularité de feuilletage holomorphe en dimension deux. Avaliable in http://hal.archives-ouvertures.fr/ccsd-00016434
[7] J.F. Mattei and R. Moussu. Holonomie et intégrales premières. Ann. Ec. Norm. Sup., 13 (1980), 469–523. · Zbl 0458.32005
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.